# SDR QXEA2012012300012

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN HAS CHAFED PAINT BETWEEN STA YW-201.000 AND YW-281.019.  BLENDED OUT CHAFED DAMAGE IAW RD 8/4-57-1594.  CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 PT 4 AND 51-00-01-250-801 PT 6.  FLAP SKIN FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1594.  ALODINED, PRIMED AND APPLIED TOP COAT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND RD 8/4-57-1594.  APPLIED CHAFE TAPE IAW SUPPLEMENT TO SRM 57-50-40-02-03.
